Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.708
Title: Existenz, Eindeutigkeit und Regularität stationärer Wellenströmungen, die von Druckverteilungen an der Wasseroberfläche verursacht werden
Language: German
Authors: Gamst, Andreas 
Issue Date: 1979
Part of Series: Schriftenreihe Schiffbau 
Volume number: 391
Abstract (german): Existenz, Eindeutigkeit und Regularität stationärer Wellenströmungen, die von Druckverteilungen an der Wasseroberfläche verursacht werden -Lineare Theorie-
URI: http://tubdok.tub.tuhh.de/handle/11420/710
DOI: 10.15480/882.708
Institute: Entwerfen von Schiffen und Schiffssicherheit M-6 
Type: Report (Bericht)
Appears in Collections:Publications (tub.dok)

Show full item record

Page view(s)

132
Last Week
0
Last month
3
checked on May 20, 2019

Download(s)

146
checked on May 20, 2019

Google ScholarTM

Check

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.